# SDR DALA13066957006

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 61,787 hours, 7,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOPERATIVE.   FOUND INCORECT LAMPS.  INSTALLED CORRECT LAMPS, REPLACED FUSE.  OPS CHECKED GOOD.
